Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 20, 2007, 2:39 AM CDT for McIntosh County, Muskogee County, Okfuskee County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2007, 2:39 AM CDT (07:39 UTC)
- Expired
- Jun 20, 2007, 3:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK
The radar
The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4566 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 200740
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT WED JUN 20 2007
OKZ065-066-070-071-200845-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
239 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND EASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 239 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF TAFT TO BEARDEN...MOVING
SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS
INCLUDE...OKEMAH...CLEARVIEW...OKMULGEE...HENRYETTA...BRYANT...DEWAR.
..HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...EUFAULA...CHEC
OTAH...HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIER
CE...HITCHITA...RENTIESVILLE...MUSKOGEE...COUNCIL
HILL...WARNER...OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT...J
AMESVILLE...TAFT AND WILSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PERIODS OF VERY HEAVY RAIN.
LAT...LON 3577 9567 3543 9646 3528 9643 3531 9598
3517 9595 3527 9557 3534 9534 3551 9515
3579 9536
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:05 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 19, 9:05 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 905 PM CDT TUE JUN 19 2007 .DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE NORTH OF INTERSTATE 40 IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR KFYV TO KCQB. THE AIRMASS CONTINUES TO BE RATHER UNSTABLE WITH CAPE VALUES IN EXCESS OF 3000 J/KG IN AREAS THAT HAVE NOT ALREADY BEEN WORKED OVER BY THUNDERSTORMS. HOWEVER...THE CAP IS BEGINNING TO STRENGTHEN ACROSS THE REGION WITH THE LOSS OF DAYTIME HEATING. I WOULD EXPECT THE THUNDERSTORMS TO DIMINISH IN COVERAGE AND INTENSITY OVER THE NEXT COUPLE OF HOURS. HOWEVER...THE WESTERN PORTIONS OF THE FORECAST AREA COULD BE IMPACTED BY A LARGE MCS THAT IS DEVELOPING ACROSS PORTIONS OF CENTRAL AND WESTERN OKLAHOMA AS IT MOVES TO THE SOUTH. HAVE MADE SOME ADJUSTMENTS TO THE POPS. WILL NOT MAKE ANY CHANGES TO OVERNIGHT TEMPERATURES AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 90 73 92 / 60 20 10 10 FSM 71 91 69 92 / 50 30 10 10 MLC 71 89 70 91 / 60 30 10 10 BVO 67 89 70 92 / 40 20 10 10 FYV 66 86 65 87 / 20 40 10 10 BYV 66 86 67 87 / 20 30 10 10 MKO 71 88 70 91 / 60 30 10 10 MIO 70 89 71 91 / 40 30 10 10 F10 70 88 70 90 / 60 30 10 10 HHW 73 90 72 92 / 40 30 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10
Hazardous weather outlook, Jun 19, 10:34 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1034 PM CDT TUE JUN 19 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1034 PM CDT TUE JUN 19 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS EASTERN OKLAHOMA THIS EVENING IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR STILLWATER OKLAHOMA AND FAYETTEVILLE ARKANSAS. THE AIRMASS ACROSS THE REGION REMAINS RATHER UNSTABLE WITH CAPE VALUES AROUND 3000 J/KG IN AREAS THAT HAVE NOT ALREADY EXPERIENCED THUNDERSTORMS. WHILE THE SCATTERED THUNDERSTORMS WILL BEGIN TO DIMINISH WITH THE LOSS OF DAYTIME HEATING...A LARGE THUNDERSTORM COMPLEX CURRENTLY ACROSS CENTRAL OKLAHOMA AND SOUTHERN KANSAS WILL MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE OVERNIGHT HOURS. SOME OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE PRIMARY RISKS. HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THE THUNDERSTORM COMPLEX IS EXPECTED TO EXIT THE REGION WEDNESDAY MORNING. SCATTERED THUNDERSTORMS COULD AGAIN DEVELOP WEDNESDAY AFTERNOON ALONG ANY OUTFLOW BOUNDARIES LEFT OVER FROM THE OVERNIGHT STORMS. AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL TAKE CONTROL OF THE WEATHER. DRY AND VERY WARM WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 19, 11:24 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE JUN 19 2007
OKZ054-200515-
OSAGE OK-
1124 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
EASTERN OSAGE
AT 1124 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF PAWHUSKA TO 5 MILES NORTH OF
BIGHEART...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...WYNONA...PERSHING...
TALLANT...NELAGONEY...OKESA...PEARSONIA...BIGHEART AND HULAH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3662 9665 3704 9638 3695 9599 3636 9627Special weather statement, Jun 19, 11:58 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT TUE JUN 19 2007
OKZ054-059-060-064-200530-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1158 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...WESTERN TULSA AND
SOUTHEASTERN PAWNEE
AT 1158 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF WESTPORT TO 10 MILES SOUTH OF
WESTPORT TO 11 MILES SOUTHWEST OF KELLYVILLE...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TULSA...GRAY...SAND SPRINGS...WESTPORT...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3627 9638 3607 9631 3584 9645 3586 9614
3612 9603 3635 9610Special weather statement, Jun 20, 12:51 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT WED JUN 20 2007
OKZ065-066-200630-
OKFUSKEE OK-OKMULGEE OK-
1251 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF OKFUSKEE TO 3 MILES SOUTH OF
BOLEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...CLEARVIEW...
PHAROAH...CASTLE...BOLEY...MASON...OKFUSKEE...OKMULGEE...HENRYETTA...
BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER AND WILSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3554 9584 3548 9584 3547 9588 3541 9588
3539 9596 3533 9598 3530 9612 3530 9631
3539 9643 3545 9643 3548 9652 3564 9632
3564 9619 3576 9614Local storm report, Jun 20, 1:41 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
141 AM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM FLASH FLOOD 1 N PAWHUSKA 36.68N 96.34W
06/20/2007 OSAGE OK LAW ENFORCEMENT
WATER OVER HIGHWAY 60 FOR A PERIOD OF TIME WAS BLOCKED BY
WATER AND DEBRIS
0135 AM FLASH FLOOD FORAKER 36.87N 96.57W
06/20/2007 OSAGE OK LAW ENFORCEMENT
NUMEROUS ROADS BLOCKED BY HIGH WATER AND DEBRIS IN THE
AREA.
&&
MEBSpecial weather statement, Jun 20, 2:35 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT WED JUN 20 2007
OKZ058-200815-
OTTAWA OK-
235 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OTTAWA
AT 235 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF MIAMI...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...NARCISSA...
OTTAWA...QUAPAW...CARDIN AND PICHER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3688 9502 3676 9500 3680 9480 3700 9461
3699 9500Special weather statement, Jun 20, 2:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT WED JUN 20 2007
OKZ065-066-070-071-200845-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
239 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND EASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 239 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF TAFT TO BEARDEN...MOVING
SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS
INCLUDE...OKEMAH...CLEARVIEW...OKMULGEE...HENRYETTA...BRYANT...DEWAR.
..HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...EUFAULA...CHEC
OTAH...HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIER
CE...HITCHITA...RENTIESVILLE...MUSKOGEE...COUNCIL
HILL...WARNER...OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT...J
AMESVILLE...TAFT AND WILSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PERIODS OF VERY HEAVY RAIN.
LAT...LON 3577 9567 3543 9646 3528 9643 3531 9598
3517 9595 3527 9557 3534 9534 3551 9515
3579 9536The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:17 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Jun 19, 7:20 PM CDT | Special Weather Statement | TSA | Haskell | 25 min |
| Jun 19, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 53 min |
| Jun 19, 8:10 PM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 61 min |
| Jun 19, 8:37 PM CDT | Special Weather Statement | TSA | Wagoner | 23 min |
| Jun 19, 8:50 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Jun 19, 9:21 PM CDT | Special Weather Statement | TSA | Creek | 39 min |
| Jun 19, 9:56 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 49 min |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 64 min |
| Jun 19, 10:13 PM CDT | Special Weather Statement | TSA | Mayes | 47 min |
| Jun 19, 10:19 PM CDT | Flash Flood Warning | TSA | Tulsa | 3 hr |
| Jun 19, 10:44 PM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| Jun 19, 11:24 PM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Jun 19, 11:25 PM CDT | Flash Flood Watch | TSA | Creek, Pawnee, Tulsa, Washington | 5 hr |
| Jun 19, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Jun 19, 11:36 PM CDT | Flash Flood Warning | TSA | Osage | 3 hr |
| Jun 19, 11:58 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jun 20, 12:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Jun 20, 2:35 AM CDT | Special Weather Statement | TSA | Ottawa | 40 min |
| Jun 20, 3:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jun 20, 4:44 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jun 20, 5:19 AM CDT | Special Weather Statement | TSA | Okmulgee | 41 min |
| Jun 20, 5:23 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Jun 20, 7:08 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Jun 20, 9:29 AM CDT | Special Weather Statement | TSA | LeFlore | 61 min |
| Jun 20, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 62 min |
| Jun 20, 4:05 PM CDT | Special Weather Statement | TSA | Choctaw | 55 min |
| Jun 19, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 56 min |
| Jun 20, 4:51 AM CDT | Special Weather Statement | TSA | Crawford | 39 min |
| Jun 20, 5:45 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Jun 20, 10:30 AM CDT | Special Weather Statement | TSA | Sebastian | 45 min |
| Jun 20, 10:46 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| Jun 20, 11:10 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 65 min |
| Jun 20, 11:34 AM CDT | Special Weather Statement | TSA | Crawford | 26 min |
| Jun 20, 11:37 AM CDT | Severe Thunderstorm Warning | TSA | Crawford | 53 min |
| Jun 20, 12:15 PM CDT | Special Weather Statement | TSA | Washington | 60 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.